# SDR 99FDEA00268

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Condition: Inop
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPART, RT MLG DOOR APPEAR TO REMAIN OPEN EVEN AFTER CYCLING MLG PER RED TAB PROC.  REMOVED AND REPLACED RT GEAR DOOR WARN SWITCH PER MM 32-62-011-4 ADJ & TEST PER MM 32-62-011-5.  OPS CK GOOD.
